Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 2, 2005, 3:23 PM MST. It took effect at Dec 3, 2005, 10:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2005, 3:23 PM MST (22:23 UTC)
- In effect from
- Dec 3, 2005, 10:00 AM MST
- Expired
- Dec 3, 2005, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 022223 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MST FRI DEC 2 2005 ...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ005-010>013-016>018-020-021-026-030000- /O.NEW.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/ /O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 323 PM MST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE EASTERN SLOPES OF THE SANGRE DE CRISTO...THE SANDIA AND MANZANO...THE NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-030000- /O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 323 PM MST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS MORNING AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
4 follow-up statements
000 WWUS75 KABQ 022356 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 456 PM MST FRI DEC 2 2005 ...STRONG WINDS CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ005-010>013-016>018-020-021-026-030500- /O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ /O.CON.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 456 PM MST FRI DEC 2 2005 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR THE CENTRAL MOUNTAIN CHAIN EASTWARD ALONG THE ADJACENT HIGH PLAINS AS WELL AS THE EAST CENTRAL PLAINS. A WIND ADVISORY WILL AGAIN BE IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY FOR THE SAME AREA WITH THE EXCEPTION OF THE SANGRE DE CRISTO MOUNTAINS. THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS AFTERNOON...HOWEVER PERIODIC STRONG WINDS OF 25 TO 40 MPH WITH SOME HIGHER GUSTS WILL STILL BE LIKELY OVERNIGHT ALONG THE HIGHEST RIDGES OF THE CENTRAL MOUNTAIN CHAIN AND AT A FEW LOCATIONS ALONG THE IMMEDIATE EAST SLOPES. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE EASTERN SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-030100- /O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 456 PM MST FRI DEC 2 2005 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...HOWEVER PERIODIC STRONG WINDS OF 25 TO 40 MPH WITH SOME HIGHER GUSTS WILL STILL BE LIKELY OVERNIGHT ALONG THE HIGHEST RIDGES OF THE SANGRE DE CRISTOS AND AT A FEW LOCATIONS ALONG THE IMMEDIATE EAST SLOPES. $$
000 WWUS75 KABQ 030450 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 950 PM MST FRI DEC 2 2005 ...STRONG WINDS SATURDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ005-010>013-016>018-020-021-026-031200- /O.CON.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 950 PM MST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL BECOME MORE WIDESPREAD AGAIN SATURDAY MORNING AND IMPACT THE EASTERN SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO... NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 031108 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 408 AM MST SAT DEC 3 2005 ...STRONG WINDS TODAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ005-010>013-016>018-020-021-026-031800- /O.EXT.KABQ.WI.Y.0010.051203T1600Z-051204T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 408 AM MST SAT DEC 3 2005 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL BECOME MORE WIDESPREAD THIS MORNING IMPACTING THE EASTERN SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO... NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 49
000 WWUS75 KABQ 031751 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1051 AM MST SAT DEC 3 2005 ...STRONG WINDS TODAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ004-040000- /O.EXA.KABQ.WI.Y.0010.000000T0000Z-051204T0000Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 1051 AM MST SAT DEC 3 2005 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL CONTINUE THIS AFTERNOON IMPACTING THE SANGRE DE CRISTO MOUNTAINS AND THE ADJACENT EASTERN SLOPES. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-010>013-016>018-020-021-026-040000- /O.CON.KABQ.WI.Y.0010.000000T0000Z-051204T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 1051 AM MST SAT DEC 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL CONTINUE THIS AFTERNOON IMPACTING THE EASTERN SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO... NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 2, 2:40 PM MST, 43 minutes earlier.
Area forecast discussion, Dec 2, 2:40 PM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 240 PM MST FRI DEC 2 2005 .DISCUSSION...STRONG WESTERLY WINDS ALOFT TODAY TRANSLATING TO THE SFC ESPECIALLY OVER THE EASTERN SLOPES OF THE CENTRAL MTNS. GRADIENT WILL REMAIN TIGHT THROUGH TOM NIGHT AS THE MAIN TROF AXIS MOVES EAST AND SKIRTS NORTHERN NM. WINDS WILL ONCE AGAIN BLOW OVER THE EAST SLOPES OF THE CENTRAL MTNS AND EAST CENTRAL PLAINS SO A WIND ADV FOR SAT WILL BE RAISED. PACIFIC FLOW SOUTH OF THE MAIN TROF IS FAIRLY MOIST AND WARM. A COUPLE EMBEDDED S/WS WILL TRACK OVER NORTHERN NM TONIGHT AND EARLY SAT. BEST CHANCES FOR ACCUM SNOW WILL BE OVER THE HIGH ELEVATIONS OF THE SAN JUAN AND NORTHERN SANGRE DE CRISTO MTNS ALONG AND NEAR THE CO BORDER. THE WESTERLIES WILL LEAD TO FAVORED WEST FACING SLOPES GETTING THE HIGHEST AMOUNTS. LESSER AMOUNTS WILL FALL IN THE JEMEZ AND SOUTHERN SANGRE DE CRISTO MTNS. SAF MAY SEE A FEW RAIN AND SNOW SHOWERS WITH A LIGHT ACCUM POSSIBLE IN THE EXTREME EASTERN FOOTHILLS DUE TO THIS SYSTEMS WARMTH. THE SAME GOES FOR THE WESTERN MTNS WITH SNOW ACCUMS GENERALLY BEING OVER THE HIGHER ELEVATIONS AND NORTH OF INTERSTATE 40. PRECIP DECREASES SAT NIGHT AND MORE ON SUN AS THE MAIN TROF AXIS SLIDES EAST LATER SUN. A SFC FRONT WILL DROP SOUTH LATE SAT HELPING TO COOL MAX TEMPS ON SUN. FLOW WILL REMAIN NORTHWESTERLY FOR THE BEGINNING OF THE WORK WEEK WITH A DRY AIRMASS. THE NEXT UPPER LEVEL SYSTEM WILL PRODUCE A FEW S/WS THAT WILL MOVE OVER NM TUE INTO WED. COLD SFC AIR WILL PUSH SOUTH OVER THE EASTERN PLAINS WITH A DRAMATIC REDUCTION IN MAX TEMPS ESPECIALLY ON WED. MAIN PRECIP FOCUS WITH THIS NEXT SYSTEM WILL AGAIN BE NORTH OF NM WITH STRONG WINDS BEING PREDOMINANT. ALMOST FEELS LIKE EARLY SPRING. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 36 48 19 40 / 50 50 5 5 GALLUP.......................... 35 49 15 39 / 30 30 5 0 GRANTS.......................... 34 53 19 39 / 20 30 5 0 GLENWOOD........................ 34 60 25 56 / 0 10 5 0 CHAMA........................... 26 34 8 33 / 80 80 10 20 LOS ALAMOS...................... 33 47 19 36 / 40 40 5 5 RED RIVER....................... 25 30 9 29 / 70 80 20 10 TAOS............................ 28 43 18 34 / 40 50 5 10 SANTA FE........................ 35 48 22 38 / 30 40 5 5 SANTA FE AIRPORT................ 35 51 23 42 / 20 30 5 5 ESPANOLA........................ 30 53 20 42 / 40 40 5 10 ALBUQUERQUE HEIGHTS............. 41 60 33 47 / 10 20 5 0 ALBUQUERQUE VALLEY.............. 39 62 32 50 / 10 20 5 0 ALBUQUERQUE FOOTHILLS........... 38 58 28 45 / 10 20 5 0 ALBUQUERQUE WEST MESA........... 38 61 28 52 / 10 20 5 0 SOCORRO......................... 36 66 29 52 / 5 10 0 0 SANDIA PARK/CEDAR CREST......... 36 53 24 39 / 20 30 20 10 MORIARTY/ESTANCIA............... 32 54 24 40 / 10 20 5 5 CARRIZOZO....................... 38 65 32 46 / 0 5 0 0 RUIDOSO......................... 40 58 32 47 / 0 5 0 0 RATON........................... 29 46 17 35 / 10 30 10 20 LAS VEGAS....................... 38 50 22 37 / 10 20 5 5 ROY............................. 36 54 25 40 / 10 20 5 10 CLAYTON......................... 34 48 22 35 / 0 10 10 20 SANTA ROSA...................... 43 62 26 52 / 5 10 5 5 TUCUMCARI....................... 43 62 25 45 / 0 5 5 10 FORT SUMNER..................... 41 67 27 51 / 5 5 5 5 CLOVIS.......................... 42 66 30 47 / 0 5 5 0 PORTALES........................ 40 69 27 56 / 0 5 5 0 ROSWELL......................... 41 73 37 57 / 0 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR NMZ005- NMZ010-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ020-NMZ021- NMZ026. WINTER STORM WARNING FROM 6 PM FRIDAY TO 11 AM SATURDAY FOR NMZ002- NMZ004. SNOW ADVISORY FROM 6 PM FRIDAY TO 11 AM SATURDAY FOR NMZ008. && 23
Hazardous weather outlook, Dec 2, 6:01 AM MST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MST FRI DEC 2 2005 NMZ001>021-026-031300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 601 AM MST FRI DEC 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAINS LATE THIS MORNING AND AFTERNOON. BLOWING DUST AND DEBRIS AND STRONG AND SUDDEN CROSS WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS. A WIND ADVISORY IS IN EFFECT FOR MUCH OF THE EASTERN HALF FROM LATE THIS MORNING THROUGH THE AFTERNOON. LOW RELATIVE HUMIDITY COUPLED WITH THE ANTICIPATED STRONG WINDS WILL PRODUCE A THREAT OF RAPID FIRE SPREAD ACROSS THE EAST CENTRAL PLAINS THIS AFTERNOON. A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF THE EAST CENTRAL PLAINS. PACIFIC MOISTURE AND FALLING TEMPERATURES WILL ALLOW FOR SNOW TO DEVELOP ACROSS THE WESTERN AND NORTHERN MOUNTAINS TONIGHT. SIGNIFICANT SNOW ACCUMULATIONS CAN BE EXPECTED ACROSS THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS WHERE A WINTER STORM WARNING IS IN EFFECT. LESSOR AMOUNTS OF SNOW ARE POSSIBLE OVER THE CHUSKAS AND JEMEZ MOUNTAINS. STRONG WINDS ACCOMPANYING THE SNOW WILL LOWER VISIBILITIES PRODUCING POOR DRIVING CONDITIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL CONTINUE TO AFFECT THE NORTHERN AND WESTERN MOUNTAINS THROUGH SATURDAY MORNING. ADDITIONAL SNOW AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE. EXPECT ROADWAYS TO BE SNOW PACKED AND ICY. WESTERLY WINDS WILL CONTINUE TO BE BREEZY TO WINDY IN SOME LOCATIONS. AREAS OF BLOWING SNOW COULD CAUSE HAZARDOUS DRIVING CONDITIONS AS VISIBILITIES LOWER TO LESS THAN ONE HALF MILE AT TIMES. VERY COLD TEMPERATURES ARE EXPECTED FROM TUESDAY THROUGH THURSDAY MORNING. UNPROTECTED EXPOSURE TO THESE POTENTIAL FRIGID OVERNIGHT LOW COULD POSE THE RISK OF FROST BITE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 49
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:33 AM MST | Snow Advisory | ABQ | 17 hr | |
| Dec 2, 4:33 AM MST | Winter Storm Warning | ABQ | 17 hr |
Nearby
Wind Advisories in New Mexico, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.